# SDR SWAA2017102317320

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 3399
- Aircraft time: 45,333 hours, 26,481 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A415117
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, SUSPECTED BIRD STRIKE ON TAKEOFF. HYDRAULIC QUANTITY LOSS IN-FLIGHT. INSTALLED HYDRAULIC LINE PER AMM.
